MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI QUAD CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI QUAD CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMB1Q1
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that when a medical equipment company representative was confirming the status of various cardiac resynchronization therapy defibrillator (crt-d) devices, the device was interrogated, and the battery longevity status bar was gray.It was noted that the device had been stored in cold weather periodically.It was further reported that despite being placed in a warm environment for several days, the device would not flip back to a non-gray bar status.The device was not used and there was no patient involvement.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
AMPLIA MRI QUAD CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8287285
Report Number3004209178-2019-01988
Device Sequence Number2575639
Product Code NIK
UDI-Device Identifier00643169929630
UDI-Public00643169929630
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/14/2019
Device Model NumberDTMB1Q1
Device Catalogue NumberDTMB1Q1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2019
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer03/01/2019
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1